# SDR HEEA0015005

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Lever Assembly
- Part number: 406010425107
- Condition: Worn
- Location: Main Rotor
- Part time: 581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LEVER ASSY HAS WORN BUSHINGS.  SERIAL NUMBERS REMOVED ARE A2111 AND A2119.
